Chudnovsky, D. V., Chudnovsky, G. V. (1985) Pade approximations and diophantine geometry. Proceedings of the National Academy of Sciences, 82 (8) 2212-2216 doi:10.1073/pnas.82.8.2212
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Pade approximations and diophantine geometry | ||
Journal | Proceedings of the National Academy of Sciences | ||
Authors | Chudnovsky, D. V. | Author | |
Chudnovsky, G. V. | Author | ||
Year | 1985 (April 1) | Volume | 82 |
Issue | 8 | ||
Publisher | Proceedings of the National Academy of Sciences | ||
DOI | doi:10.1073/pnas.82.8.2212Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 1448052 | Long-form Identifier | mindat:1:5:1448052:6 |
GUID | 0 | ||
Full Reference | Chudnovsky, D. V., Chudnovsky, G. V. (1985) Pade approximations and diophantine geometry. Proceedings of the National Academy of Sciences, 82 (8) 2212-2216 doi:10.1073/pnas.82.8.2212 | ||
Plain Text | Chudnovsky, D. V., Chudnovsky, G. V. (1985) Pade approximations and diophantine geometry. Proceedings of the National Academy of Sciences, 82 (8) 2212-2216 doi:10.1073/pnas.82.8.2212 | ||
In | (1985, April) Proceedings of the National Academy of Sciences Vol. 82 (8) Proceedings of the National Academy of Sciences |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |